MAUDE Adverse Event Report: EXACTECH, INC. GLENOSPHERE, 36MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. GLENOSPHERE, 36MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-31-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this female patient had a left shoulder revision surgery on (b)(6) 2023 due to dislocation that occurred prior to a fall/post traumatic event.Post revision hrp reverse tsa surgery, the patient returned to surgeons office for follow-up.Imaging was taken at the follow-up post-revision surgery and it showed early scapular notching with bone changes behind the glenoid implant.The patient is currently stable.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 320-10-00: equinoxe reverse tray adapter plate tray +0 (b)(6), exp.7/18/2033.320-20-00: eq reverse torque defining screw kit (b)(6), exp.6/12/2028.320-40-03: 145-deg pe 40mm hum liner +2.5 (b)(6), exp.5/24/2026.320-15-05: eq rev locking screw (b)(6), exp.5/23/2028.320-31-40: glenosphere, 40mm (b)(6), exp.3/9/2031.320-40-13: 145-deg pe 40mm const hum liner +2.5 (b)(6), exp.1/23/2025.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h11.H11: upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
GLENOSPHERE, 36MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18083013
Report Number1038671-2023-02694
Device Sequence Number7729463
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale